# SDR 99UAL900582

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582214
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF EEL STRIP AND AFT AIR STAIR EMERGENCY EXIT LIGHTS INOPERATIVE.  *S/D*  CAUSE ATTRIBUTED TO POWER SUPPLY.  REPLACED POWER SUPPLY FOR AFT SECTION OF EEL STRIP, OPERATIONAL CHECK OK.
